# SDR USAA000581

- Difficulty date: April 18, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Part time: 26,707 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND CARGO TRACK CORRODED, 12 FEET, STATION 740 TO STATION 900, RBL 14 AFT CARGO TRACK.  INSTALLED CARGO TRACK PER SRM 53-00-53 FIG 202.  (M)
